Universidad Complutense de Madrid
E-Prints Complutense

From integrable nets to integrable lattices



Downloads per month over past year

Mañas Baena, Manuel (2002) From integrable nets to integrable lattices. Journal of mathematical physics, 43 (5). pp. 2523-2546. ISSN 0022-2488

[thumbnail of mañas22libre.pdf]

Official URL: http://dx.doi.org/10.1063/1.1454185


Inspired by the results of Jonas, Einsenhart, Demoulin, and Bianchi on the permutability property of classical geometrical transformations of conjugate nets and its reductions-of pseudo-orthogonal, pseudo-symmetric, and pseudo-Egorov types-dressing transformations of the N-component KP hierarchy (described within the Grassmannian) are used to generate quadrilateral lattices and its corresponding reductions. As a byproduct we get the corresponding discrete dressing transformations; in particular, we characterize the vectorial fundamental discrete transformations preserving the symmetric lattice.

Item Type:Article
Additional Information:

©2002 American Institute of Physics.
This work was partially supported by Direction General de Enseñanza Superior e Investigación Científica proyecto PB98-0821

Uncontrolled Keywords:Circular lattices; Lame equations; Ribaucour transformations; Quadrilateral lattices; Coordinate systems; Dressing methods; Conjugate nets; Geometric nets; Field-theory; Discrete
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32451
Deposited On:22 Jul 2015 08:21
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page